- Study at Deakin
- Campus life
- Industry and community
- About Deakin
Note: The 2012, 2013, 2014 publications have not been audited.
Desmond Robbie may be from another institution or only recently joined Deakin University.
Robbie, D.* and Svetlichny, S. (1996) An Answer to A.D. Wallace's Question about Countably Compact Cancellative Semigroups, Proceedings of the American Mathematical Society, vol. 0, no. 0, pp. 325-330, American Mathematical Society, Rhode Island [CN]
ERA journal ID: 353 – Scopus EID: Not tagged
no DRO entry yet for this publication
No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
DRO to publications collection last synchronised: Saturday 19th April 2014 10:04pm